Whitehead 3 is a
Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 175-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Whitehead double of a two component link, slice links, linking number, 4- manifold, surgery
@article{IM_1988__94_2_143624,
author = {Michael H. Freedman},
title = {Whitehead 3 is a },
journal = {Inventiones mathematicae},
pages = {175--182},
year = {1988},
volume = {94},
number = {2},
zbl = {0678.57002},
url = {http://geodesic.mathdoc.fr/item/IM_1988__94_2_143624/}
}
Michael H. Freedman. Whitehead 3 is a. Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 175-182. http://geodesic.mathdoc.fr/item/IM_1988__94_2_143624/